# SDR AALA201605269005

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 58,583 hours, 25,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LT AFT DOOR WILL NOT STAY ARMED.  INSPECTED DOOR ARMING SYS IAW AMM 52-10-00 & FOUND DEBRIS IN GIRT BAR MECHANISM.  CLEARED DEBRIS.  OPERATIONAL CHECKED NORMAL.
